# SDR PCAA9705001

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- Engine: Pwa PW120A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, AFT FUSELAGE NR 4 FRAME FOUND CRACKED AT NR 4 STRINGER.  REPAIRED FRAME IAW DHC RD 8-55-199.
